# SDR USAA2013022500018

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 28,562 hours, 22,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3193
- Condition: No Test
- Location: Cabin
- Part time: 32,825 hours, 19,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - EMERGENCY POWER SUPPLY UNIT ON FORWARD L-1 DOOR CEILING WONT TEST.  REPLACED L-1 DOOR ESPU IAW A319 AMM 33-51-38.
